Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 37, NWS Louisville, KY

April 8, 2015Edmonson County, Grayson County, Hart County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Apr 8, 2015, 2:28 PM CDT for Edmonson County, Grayson County, Hart County, Kentucky. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 8, 2015, 2:28 PM CDT (19:28 UTC)
Expired
Apr 8, 2015, 3:00 PM CDT
In force
32 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Edmonson County, KY, Grayson County, KY, Hart County, KY

The radar

The Louisville radar (KLVX), 72 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.5 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1162 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 198 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1162 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
198 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

937 
WUUS53 KLMK 081928
SVRLMK
KYC061-085-099-082000-
/O.NEW.KLMK.SV.W.0037.150408T1928Z-150408T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
228 PM CDT WED APR 8 2015

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN EDMONSON COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHEASTERN GRAYSON COUNTY IN SOUTH CENTRAL KENTUCKY...
  HART COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 300 PM CDT

* AT 227 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
  OF BROWNSVILLE...AND MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MUNFORDVILLE...DUG HILL...DOGCREEK...BEE...WAX...BIG WINDY...PINE
  SPRINGS...PEARMAN...ROSEBURG...CUB RUN...NORTHTOWN...TOM JOHNS
  CROSSING...BROAD FORD...WINESAP...FORESTVILLE...LINES MILL...
  MACON...LOGSDON VALLEY...WHEELERS MILL AND KESSINGER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3731 8629 3745 8599 3743 8575 3734 8569
      3732 8570 3715 8618
TIME...MOT...LOC 1929Z 242DEG 28KT 3727 8613

HAIL...1.00IN
WIND...60MPH

$$

RAS
2 follow-up statements
629 
WWUS53 KLMK 081943
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
343 PM EDT WED APR 8 2015

KYC061-081953-
/O.CAN.KLMK.SV.W.0037.000000T0000Z-150408T2000Z/
EDMONSON KY-
243 PM CDT WED APR 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EDMONSON COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED INTO HART COUNTY.

LAT...LON 3723 8606 3734 8616 3733 8617 3734 8619
      3733 8619 3733 8624 3745 8599 3743 8575
      3734 8569 3732 8570 3720 8605
TIME...MOT...LOC 1943Z 242DEG 28KT 3732 8601

$$

KYC085-099-082000-
/O.CON.KLMK.SV.W.0037.000000T0000Z-150408T2000Z/
GRAYSON KY-HART KY-
243 PM CDT WED APR 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HART AND
SOUTHEASTERN GRAYSON COUNTIES UNTIL 300 PM CDT...

AT 240 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
MUNFORDVILLE...AND MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MUNFORDVILLE...WHEELERS MILL...KESSINGER...MOUNT BEULAH...
PRICEVILLE...RIDERS MILL...WOODSONVILLE...LEITCHFIELD CROSSING...LONE
STAR...BONNIEVILLE...VENTO...HINESDALE...WABASH...HIGH HICKORY...
HAMMONVILLE...JONESVILLE...PIKE VIEW...LINWOOD...GLEN LILY AND RIO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3723 8606 3734 8616 3733 8617 3734 8619
      3733 8619 3733 8624 3745 8599 3743 8575
      3734 8569 3732 8570 3720 8605
TIME...MOT...LOC 1943Z 242DEG 28KT 3732 8601

HAIL...1.00IN
WIND...60MPH

$$

RAS
285 
WWUS53 KLMK 081957
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
357 PM EDT WED APR 8 2015

KYC085-099-082007-
/O.EXP.KLMK.SV.W.0037.000000T0000Z-150408T2000Z/
GRAYSON KY-HART KY-
257 PM CDT WED APR 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR HART AND SOUTHEASTERN GRAYSON
COUNTIES WILL EXPIRE AT 400 PM EDT/300 PM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN AND FREQUENT LIGHTNING ARE STILL OCCURRING 
WITH THIS THUNDERSTORM.

LAT...LON 3723 8606 3734 8616 3733 8617 3734 8619
      3733 8619 3733 8624 3745 8599 3743 8575
      3734 8569 3732 8570 3720 8605
TIME...MOT...LOC 1957Z 242DEG 28KT 3737 8589

$$

RAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 2:13 PM CDT, 15 minutes earlier.

Area forecast discussion, Apr 8, 2:13 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
313 PM EDT Wed Apr 8 2015

.SHORT TERM (Now through Thursday Night)...
Issued at 308 PM EDT Wed Apr 8 2015

...More Strong Storms Possible This Evening and Tomorrow...

Multiple boundaries have set up across the region this afternoon.
SPC mesoanalysis shows all the CIN from earlier in the day has
eroded and we have become moderately unstable with 2500-3500 J/kg CAPE.
A Severe Thunderstorm Watch has been issued for southern Indiana for
this afternoon and early evening. However, given the multiple
boundaries and possibility for strong storms elsewhere around the
forecast area, extensions to the Watch are not out of the question
this afternoon. Large hail and damaging winds will be the main
threats this afternoon, though a tornado or two cannot be ruled out
completely. The other concern for tonight will be the possibility of
training thunderstorms, particularly across southern IN and north
central KY. The latest runs of the HRRR have been suggesting this.
Given that flash flood values are under an inch an hour and storms
may train in this area, have gone ahead and issued a Flash Flood
Watch starting late this afternoon and continuing through tomorrow
night.

There should be a relative lull in the storms for much of the
overnight period as any storms that develop this afternoon will move
out late this evening. Think another complex associated with a weak
upper level wave will move in early tomorrow morning and continue
through the morning hours. Some small hail and gusty winds will be
possible with these storms.

There should be at least a short break in storm coverage tomorrow
afternoon ahead of the more significant chance for severe weather
along and ahead of the cold front tomorrow night. Moisture will pool
ahead of the front with strong southerly winds through the afternoon
tomorrow. Forcing will come from the upper level trough moving in
and an upper level jet. Shear will increase and hodographs exhibit
favorable clockwise curving tomorrow night. A broken line of showers
and thunderstorms looks to develop to our west congeal into a line
as it moves into the forecast area tomorrow evening. Damaging winds
will be the the main threat with the squall line, with a few
embedded tornadoes possible. If any cells do develop ahead of the
main line hail could be a threat as well.

Due to the repeated areas of convection moving across the region,
have kept the Flash Flood Watch in place through tomorrow night.
Repeated rains will only exacerbate or renew flooding problems.

.LONG TERM (Friday through Wednesday)...
Issued at 241 PM EDT Wed Apr 8 2015

Not much has changed in the thinking for the long term period. Due
to the ongoing storms an updated discussion will not be issued this
afternoon. The previous discussion is below.

Previous discussion
-------------------

Cold front should pass through the area during the pre-dawn hours
Friday in our west then sweep across the rest of central Kentucky
during the early morning hours. Westerly flow will bring in a drier
and quieter pattern Friday night.

Plan on a pleasant, sunny and seasonable Saturday with high pressure
over the lower Ohio Valley. Sunday will start off in similar fashion
but as the high quickly moves to the east, southerly return flow
will begin to push another slug of warm, moist air to the region.
Shower chances return Sunday night through Monday as a trough digs
across the central Plains. High-end chance to likely POPs look
reasonable early next week with near normal temperatures.

&&

.AVIATION (18Z TAF Update)...
Updated at 1248 PM EDT Wed Apr 8 2015

Scattered thunderstorms are still expected to develop this
afternoon, though have pushed back the timing of VCTS in the TAFs
for a couple of hours. There is still a lot of uncertainty in when
and where the storms will develop so have kept the VCTS as opposed
to introducing TSRA at this time. Those with aviation interests
should keep a close eye on the radar this afternoon.

Expect a decrease in coverage of storms this evening with much of
the night remaining dry at the TAF sites. Another complex looks to
move in early tomorrow morning from the west bringing more showers
and thunderstorms. These should move out by early afternoon.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH through late Thursday night FOR KYZ023>025-
     028>043-045>049-053>057-066-067.

IN...FLASH FLOOD WATCH through late Thursday night FOR INZ076>079-083-
     084-089>092.

&&

Short Term........EER
Long Term.........BJS
Aviation..........EER
Hazardous weather outlook, Apr 8, 12:39 PM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
139 PM EDT WED APR 8 2015

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-091745-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
139 PM EDT WED APR 8 2015 /1239 PM CDT WED APR 8 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG STORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING...WITH
LESSER CHANCES OVERNIGHT. THE STRONGEST STORMS WILL BE CAPABLE OF
LOCALLY HEAVY RAIN...GUSTY WINDS...AND SMALL HAIL. THERE IS A
SMALL CHANCE OF A TORNADO ESPECIALLY ALONG AND NORTH OF THE
INTERSTATE 64 CORRIDOR.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SCATTERED STORMS WILL BE POSSIBLE ONCE AGAIN ON THURSDAY...SOME OF
WHICH MAY BE STRONG.

STRONG TO SEVERE STORMS ARE POSSIBLE THURSDAY NIGHT THROUGH FRIDAY
MORNING AS A COLD FRONT MOVES THROUGH. THE MAIN HAZARDS WOULD BE
GUSTY WINDS AND LOCALLY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED TODAY INTO FRIDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

13/ZBT/EER

In the hours before

Local storm report, Apr 8, 11:36 AM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1236 PM EDT WED APR 8 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLOOD            2 WSW HARNED            37.73N 86.45W
04/07/2015                   BRECKINRIDGE       KY   DEPT OF HIGHWAYS

            TUELS CREEK ROAD WAS CLOSED DUE TO FLOODING.
            TIME ESTIMATED.

&&

KJD
Special weather statement, Apr 8, 1:41 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
141 PM CDT WED APR 8 2015

KYZ026-061-081910-
BUTLER KY-OHIO KY-
141 PM CDT WED APR 8 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...PENNY SIZE HAIL...
AND 40 MPH WINDS...

AT 140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES EAST OF CENTRAL CITY...AND MOVING EAST
AT 20 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...PENNY SIZE HAIL...AND GUSTY
WINDS OF AROUND 40 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  COOL SPRINGS AND MCHENRY...
  HIGHVIEW AND SHULTZTOWN...
  PRENTISS AND MINING CITY...
  CROMWELL AND LOGANSPORT...

THIS STORM WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN
MILE MARKERS 75 AND 77.

THIS STORM WILL AFFECT THE NATCHER PARKWAY BETWEEN MILE MARKERS 34
AND 41.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3748 8664 3740 8661 3739 8658 3727 8654
      3719 8691 3722 8691 3724 8693 3723 8694
      3727 8699 3732 8699 3736 8702
TIME...MOT...LOC 1841Z 251DEG 19KT 3728 8695

RAS
Special weather statement, Apr 8, 1:55 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
155 PM CDT WED APR 8 2015

KYZ061-062-071-081925-
BUTLER KY-EDMONSON KY-WARREN KY-
155 PM CDT WED APR 8 2015

...STRONG THUNDERSTORM WITH PENNY SIZE HAIL...AND 40 MPH WINDS...

AT 153 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES WEST OF BROWNSVILLE...AND MOVING
NORTHEAST AT 30 MPH.

PENNY SIZE HAIL...AND GUSTY WINDS OF AROUND 40 MPH...ARE EXPECTED
WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  BROWNSVILLE...
  ASPHALT AND SEGAL...
  WINDYVILLE AND NICK...
  LINDSEYVILLE AND BLACK GOLD...
  SWEEDEN AND ARTHUR...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3720 8656 3733 8625 3733 8620 3734 8619
      3733 8617 3734 8616 3722 8605 3717 8606
      3704 8647
TIME...MOT...LOC 1855Z 245DEG 27KT 3716 8641

RAS
Special weather statement, Apr 8, 2:01 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
201 PM CDT WED APR 8 2015

KYZ027-028-063-081930-
GRAYSON KY-HARDIN KY-HART KY-
201 PM CDT WED APR 8 2015

...STRONG THUNDERSTORM WITH PENNY SIZE HAIL...AND 40 MPH WINDS...

AT 159 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTH OF BROWNSVILLE...AND MOVING EAST AT
30 MPH.

PENNY SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE
EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  PONDEROSA AND CONOLOWAY...
  IBERIA AND DUG HILL...
  PEARMAN AND HILLTOP...
  BROAD FORD AND WHEELERS MILL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3755 8593 3745 8589 3744 8589 3744 8588
      3733 8584 3727 8610 3734 8616 3733 8617
      3734 8619 3733 8619 3733 8641 3738 8644
TIME...MOT...LOC 1902Z 250DEG 28KT 3733 8629

RAS
Special weather statement, Apr 8, 2:02 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
302 PM EDT WED APR 8 2015

KYZ053-054-064-065-081935-
GREEN KY-LARUE KY-MARION KY-TAYLOR KY-
302 PM EDT WED APR 8 2015

...STRONG THUNDERSTORM WITH PENNY SIZE HAIL...AND 40 MPH WINDS...

AT 301 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF HODGENVILLE...AND MOVING
EAST AT 30 MPH.

PENNY SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE
EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  LEBANON...
  BADGER AND MAC...
  MAPLE AND ATTILLA...
  WILLOWTOWN AND SALOMA...
  SAINT JOSEPH AND HOBSON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3736 8569 3740 8565 3742 8565 3743 8572
      3751 8575 3755 8560 3752 8556 3756 8555
      3756 8552 3757 8551 3764 8527 3763 8523
      3743 8516 3733 8568
TIME...MOT...LOC 1903Z 254DEG 27KT 3745 8560

RAS
Special weather statement, Apr 8, 2:23 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
323 PM EDT WED APR 8 2015

KYZ028-045-053-063>065-081955-
GREEN KY-HARDIN KY-HART KY-LARUE KY-NELSON KY-TAYLOR KY-
323 PM EDT WED APR 8 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...PENNY SIZE HAIL...
AND 40 MPH WINDS...

AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTH OF HODGENVILLE...AND MOVING EAST AT
30 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...PENNY SIZE HAIL...AND GUSTY
WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  MAGNOLIA AND BOUNDARY OAK...
  MOUNT SHERMAN AND BUFFALO...
  JERICHO AND LEAFDALE...
  WARDS AND BLOYD...

THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
71 AND 81.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3753 8593 3762 8549 3756 8552 3754 8549
      3751 8549 3749 8547 3747 8547 3748 8542
      3747 8539 3741 8537 3735 8589
TIME...MOT...LOC 1923Z 259DEG 25KT 3746 8579

RAS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 7:02 PM CDTRiver Flood WarningLMKBourbon7 days
Apr 7, 8:18 PM CDTRiver Flood WarningLMKOhio23 hr
Apr 8, 11:12 AM CDTSpecial Weather StatementLMKHarrison33 min
Apr 8, 11:26 AM CDTSpecial Weather StatementLMKHarrison29 min
Apr 8, 11:37 AM CDTSevere Thunderstorm WarningLMKHarrison, Nicholas18 min
Apr 8, 1:28 PM CDTFlash Flood WatchLMKAdair, Anderson, Bourbon, Boyle, Breckinridge, Bullitt and 37 more39 hr
Apr 8, 1:41 PM CDTSpecial Weather StatementLMKButler29 min
Apr 8, 1:55 PM CDTSpecial Weather StatementLMKEdmonson30 min
Apr 8, 2:01 PM CDTSpecial Weather StatementLMKGrayson29 min
Apr 8, 2:02 PM CDTSpecial Weather StatementLMKMarion33 min
Apr 8, 2:23 PM CDTSpecial Weather StatementLMKLarue32 min
Apr 8, 2:32 PM CDTSpecial Weather StatementLMKLarue33 min
Apr 8, 2:51 PM CDTSpecial Weather StatementLMKButler29 min
Apr 8, 2:58 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Ohio32 min
Apr 8, 3:01 PM CDTAreal Flood AdvisoryLMKGreen, Hart, Larue3 hr
Apr 8, 3:04 PM CDTSpecial Weather StatementLMKMarion31 min
Apr 8, 3:22 PM CDTSevere Thunderstorm WarningLMKMercer, Washington28 min
Apr 8, 3:29 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson31 min
Apr 8, 3:54 PM CDTSevere Thunderstorm WarningLMKAnderson, Shelby, Spencer31 min
Apr 8, 3:56 PM CDTSpecial Weather StatementLMKMercer, Woodford29 min
Apr 8, 4:25 PM CDTSevere Thunderstorm WarningLMKAnderson, Franklin, Shelby, Spencer40 min
Apr 8, 4:33 PM CDTSpecial Weather StatementLMKBullitt32 min
Apr 8, 4:42 PM CDTSpecial Weather StatementLMKMercer28 min
Apr 8, 4:43 PM CDTSevere Thunderstorm WarningLMKBullitt, Nelson, Spencer32 min
Apr 8, 4:49 PM CDTSpecial Weather StatementLMKHarrison31 min
Apr 8, 4:51 PM CDTSevere Thunderstorm WarningLMKFranklin, Henry, Shelby29 min
Apr 8, 4:59 PM CDTFlash Flood WarningLMKAnderson, Bourbon, Fayette, Franklin, Harrison, Nelson and 5 more6 hr
Apr 8, 5:28 PM CDTSevere Thunderstorm WarningLMKTrimble32 min
Apr 8, 5:32 PM CDTSpecial Weather StatementLMKFranklin, Woodford28 min
Apr 8, 5:53 PM CDTSpecial Weather StatementLMKJefferson32 min
Apr 8, 5:56 PM CDTFlash Flood WarningLMKJefferson4 hr
Apr 8, 6:08 PM CDTSevere Thunderstorm WarningLMKHenry, Oldham, Shelby32 min
Apr 8, 6:15 PM CDTAreal Flood AdvisoryLMKJefferson, Oldham, Shelby3 hr
Apr 8, 6:35 PM CDTSevere Thunderstorm WarningLMKFayette, Jessamine, Woodford30 min
Apr 8, 6:42 PM CDTSpecial Weather StatementLMKHarrison, Scott28 min
Apr 8, 6:55 PM CDTSpecial Weather StatementLMKFranklin30 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.